# SDR DALA13059239251

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 31,752 hours, 28,432 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK DEPLOYMENT CABLE PIN IS NOT ATTACHED.  MAINTENANCE ATTACHED CABLE PIN,  SHOULD HAVE BEEN REMOVED DURING SLIDE INSTALLATION.  AIRCRAFT OKAY FOR SERVICE.
